# SDR 96ZZZX4840

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TX
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5073
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Board
- Part number: 355A61519902
- Condition: Failed
- Location: Boost Pump
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD TANK BOOST PUMP QUIT DURING FLIGHT.  REPLACED ALPHA 15 CIRCUIT BOARD.  OPS CHECK GOOD.
